Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from diaherra for about 4 or 5 days

hi i have had diaherra for about 4 or 5 days now. Never really had it much before, and if i have its gone after a day. I ve been to the doctor and they have sent off for tests on my stool. he said to wait until a week before he can give me any anti-biotics, apart from the diaherra i m also getting a lot of pain in my lower abdomen and it constantly feels like im bloated, or full with gas, literally all the time. The only thing i m eating is dry toast. and i have also just realise that when i clench while going to the toilet i get a pain going down my right leg through the right side of my thigh and on down to my foot. Any advice on what to do to stop this, or any ideas as to what this may be?
Asked On : Fri, 25 Mar 2011
Answers:  3 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Most acute diarrhoeas donot require antibiotics and hence your doctor has adopted the right approach. People develop secondary lactose intolence during and following an attack of diarrhoea which may explain your bloating. Avoid all milk products except those made of fermented milk and you will feel better. you can take some probiotics also. If diarrhoea persists or you develop fever or your stool examination shows RBCs and pus cells you may need further evaluation and drugs
Answered: Fri, 25 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
What are RBCs? And I have noticed some mucas in my stool. Thank you for your advice
Answered: Fri, 25 Mar 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
if your problem is not yet over you may take a course of ofloxacin 200mg two times daily
ornidazole 500mg two times daily
vibact ds i tab od
take soft diet
hope you be all right soon
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor